# SDR FDEA201411163723

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 68,864 hours, 24,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ACFT ORIENTATION, L1 DOOR GUST LOCK FAILED.   REMOVED AND REPLACED THE L-1 DOOR HOLD OPEN LOCK COLLAR
